T Nation

Still High Libido During PCT?


#1

So I recently ran a 10 week test e cycle and I'm 23days since last inject and 11 days into my pct regiment, I know I started it a bit early so I'm gonna run pct a little longer. Is it normal that I still have a pretty high libido and I haven't lost a single pound yet? Just wondering, I'm running a bunch of natural sups along with my 50mg clomid ed and 40mg nolva ed such as daa, saw palmetto, tribulus, fish oils etc for shits and giggles. P.S I'm new here so I wanted to say what's up and hopefully get to know the community as I'm intending to stay around. This was my first cycle btw started at 15% bf 170lbs 5'6 now I'm 195 15%bf. I ran .5 of adex ed too


#2

In about a month’s time all the long esthers assuming they were included will be out of your body. HCG jump starts your test again. Your test will be low and your estros will follow. Stay on AIs for three week after your last pinning of therapy then stop. Continue with HCG for another three weeks and yes, your sex drive will remain high. Then it’s time for the dreaded clean and wean process or start another therapy.


#3

[quote]Bulknsculpt wrote:
In about a month’s time all the long esthers assuming they were included will be out of your body. HCG jump starts your test again. Your test will be low and your estros will follow. Stay on AIs for three week after your last pinning of therapy then stop. Continue with HCG for another three weeks and yes, your sex drive will remain high. Then it’s time for the dreaded clean and wean process or start another therapy. [/quote]

no. do not use HCG in this manner, as it’s simply gonna throw off your HPTA and slow recovery.


#4

[quote]Giggity wrote:
So I recently ran a 10 week test e cycle and I’m 23days since last inject and 11 days into my pct regiment, I know I started it a bit early so I’m gonna run pct a little longer. Is it normal that I still have a pretty high libido and I haven’t lost a single pound yet? Just wondering, I’m running a bunch of natural sups along with my 50mg clomid ed and 40mg nolva ed such as daa, saw palmetto, tribulus, fish oils etc for shits and giggles. P.S I’m new here so I wanted to say what’s up and hopefully get to know the community as I’m intending to stay around. This was my first cycle btw started at 15% bf 170lbs 5’6 now I’m 195 15%bf. I ran .5 of adex ed too [/quote]

yeah, that’s not unusual. you still prolly have some test e circulating in your body, but the SERMs and OTC stuff are bring your natural production up as the other stuff clears out.

FYI, do not use DAA over 2 weeks.


#5

[quote]Bulknsculpt wrote:
In about a month’s time all the long esthers assuming they were included will be out of your body. HCG jump starts your test again. Your test will be low and your estros will follow. Stay on AIs for three week after your last pinning of therapy then stop. Continue with HCG for another three weeks and yes, your sex drive will remain high. Then it’s time for the dreaded clean and wean process or start another therapy. [/quote]

Uhh no


#6

[quote]Bulknsculpt wrote:
In about a month’s time all the long esthers assuming they were included will be out of your body. HCG jump starts your test again. Your test will be low and your estros will follow. Stay on AIs for three week after your last pinning of therapy then stop. Continue with HCG for another three weeks and yes, your sex drive will remain high. Then it’s time for the dreaded clean and wean process or start another therapy. [/quote]

Wow, did that hurt when you pulled that from your ass


#7

Okay, so it’s normal, also why not use DAA for more than two weeks? I’ve been using it for about 12 days. Also my nuts are starting to ache a bit so I’ve read that they’re coming back online which is why they ache here and there.


#8

[quote]Giggity wrote:
Okay, so it’s normal, also why not use DAA for more than two weeks? I’ve been using it for about 12 days. Also my nuts are starting to ache a bit so I’ve read that they’re coming back online which is why they ache here and there.[/quote]

all the studies done on DAA show it works for 12 days, and by 30 days, test levels are back to baseline.

more importantly, several guys on this forum have noticed prolactin issues after prolonged use with DAA…

so anyway, it only works for a couple weeks, and anything longer is a waste of money and possibly counterproductive.


#9

After a cycle of just testosterone, yes my libido was high during pct and I continued to make gains, although recovery slowed down and strength dropped abit.

LOL @bulknsculpt, as if he didn’t even read the OP


#10

Yeah that’s the exact situation I’m in, I haven’t lost strength that much though and my balls are slowly coming back. I feel a small kicking like sensation here and there and I team up that it’s the clomid kicking my balls back in. All my lifts are down maybe 1-2 reps that’s about it and the weight is the same. I noticed recovery time takes longer but that’s about it.


#11

I’ve never used clomid due to mixed reviews so I can’t say how that would feel. But nolvadex and hcg sometimes gives my testes a brief ache.

I know you’re already using clomid + nolva, but read abit on this site and theres evidence of interaction between the drugs that decreases effectiveness. Not sure why everybody lately seems to think both are needed when nolvadex alone works fantastically.


#12

Yeah I’m around 4 weeks since last inject, I noticed my bf was wrog I was 15% before cycle 170lbs now I’m 17% 195 and my weights been staying the same and the strength is the same as on. I’m into my third week of clomid nolva pct and still have a high libido and can get an easy stiffy. My balls are almost back to normal in size too.


#13

[quote]Giggity wrote:
Yeah I’m around 4 weeks since last inject, I noticed my bf was wrog I was 15% before cycle 170lbs now I’m 17% 195 and my weights been staying the same and the strength is the same as on. I’m into my third week of clomid nolva pct and still have a high libido and can get an easy stiffy. My balls are almost back to normal in size too. [/quote]

One can feel fine during pct, but after stopping all serms at the end can cause you to lose libido